# SDR COMA0860330

- Difficulty date: July 22, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 35,445 hours, 32,464 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 22277F1
- Condition: Low
- Location: E/E Bay
- Part time: 13,877 hours, 11,938 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM RDU TO BOS RECEIVED CARGO BOTTLE LOW MSG.  EMERGENCY DECLARED, A/C DIVERTED TO ACY AND LANDED SAFELY.  REMOVED AND REPLACED RT CARGO FIRE BOTTLE. (A)
